| Model Number |
MMT-378 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
05/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient got hospitalized on (b)(6) 2025 due to hyerglycemia, dehydration, and vomiting event.Blood glucose level was 960 mg/dl at the time of the event.Patient was experienced the symptoms of sick/unwell.Patient got treated with insulin via intravenous (iv).The duration of hospitalization was greater than 24 hours.No further information available.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this would flag the trips and alerts according to the omqr procedure.
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Mdr retraction: the initial mdr with manufacturing report number (3003442380-2025-10503), was submitted on 11-jun-2025.However, based on the reassessment of the complaints done on 06 feb 2026, it was found that the serious injury was not related to the infusion set and there is no allegation on infusion set.The event was due to not using sensor to monitor bg values (sensor issue) now, this case has been determined to be non-reportable.Hence, this mdr is being submitted to retract the initial mdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
Event or Problem Description
To date no additional patient or event details have been received.